# SDR DHLA200800039

- Difficulty date: April 9, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727-200
- Aircraft serial: 23014
- Aircraft time: 55,632 hours, 30,020 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Switch
- Part number: 32EN614
- Condition: Broken
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 589,  WHEN THRUST LEVERS ADVANCED FOR TAKEOFF, TAKEOFF WARNING HORN ACTIVATED. FLAPS 15 SPEED BRAKES STOWED  TRIM SET AT 6.6. FOUND UPPER STAB. TRIM SWITCH (S532) RETURN MECHANISM BROKEN. R&R SWITCH IAW MM 31-26-24 & WDM 27-43-01. TESTED TAKE-OFF WARNING IAW MM 31-26-0. OPS CHECKS GOOD. AIRCRAFT WAS GROUNDED.
